# SDR CALA2013071700501

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 32,887 hours, 11,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A112018
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STA 480, LT IS CRACKED AT SUPPORT FITTING ASSY FOR AIR CONDITION EXTRUSION AT INBD FASTENER HOLE.  COMPLIED WITH REPAIR INSTRUCTIONS FOR THE FRAME IAW EA 5310- 04719, REV E.
